# SDR ABXA9700194

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 591217148
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HORIZONTAL STABILIZER PANEL NR 3806 WAS FOUND DELAMINATED, NR CF-808.  REPLACED THE PANEL IAW DC-9 SRM 51-10-4.
